Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Large time behavior of small solutions to subcritical derivative nonlinear Schrödinger equations


Authors: Nakao Hayashi, Pavel I. Naumkin and Yasuko Yamazaki
Journal: Proc. Amer. Math. Soc. 130 (2002), 779-789
MSC (2000): Primary 35Q55
DOI: https://doi.org/10.1090/S0002-9939-01-06111-1
Published electronically: August 29, 2001
MathSciNet review: 1866034
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the derivative nonlinear Schrödinger equations

\begin{displaymath}\left\{ \begin{split} iu_{t}+\tfrac{1}{2}&u_{xx}=a(t)F(u,u_{... ...epsilon u_{0}(x),\quad x\in {\mathbf{R}}, \end{split} \right. \end{displaymath}

where the coefficient $a\left( t\right) $ satisfies the time growth condition

\begin{displaymath}\left\vert a\left( t\right) \right\vert \leq C\left( 1+\left\vert t\right\vert \right) ^{1-\delta },\qquad 0<\delta <1,\end{displaymath}

$\epsilon $ is a sufficiently small constant and the nonlinear interaction term $F$ consists of cubic nonlinearities of derivative type
\begin{align*}F(u,u_{x}) = &\lambda _{1}\left\vert u\right\vert ^{2}u+i\lambda _... ...ar{u} u_{x}^{2}+i\lambda _{6}\left\vert u_{x}\right\vert ^{2}u_{x}, \end{align*}
where $\lambda _{1},\lambda _{6}\in \mathbf{R},$ $\lambda _{2},\lambda _{3},\lambda _{4},\lambda _{5}\in \mathbf{C},$ $\lambda _{2}-\lambda _{3}\in \mathbf{R,}$ and $\lambda _{4}-\lambda _{5}\in \mathbf{R}$. We suppose that the initial data satifsfy the exponential decay conditions. Then we prove the sharp decay estimate $\Vert u(t)\Vert _{\mathbf{L}^{p}}\leq C\epsilon t^{ \frac{1}{p}-\frac{1}{2}}$, for all $t\geq 1$, where $2\leq p\leq \infty $. Furthermore we show that for $\frac{1}{2}<\delta <1$ there exist the usual scattering states, when $b(x)=\lambda _{1}-\left( \lambda _{2}-\lambda _{3}\right) x+\left( \lambda _{4}-\lambda _{5}\right) x^{2}-\lambda _{6}x^{3}=0,$ and the modified scattering states, when $b(x)\neq 0.$


References [Enhancements On Off] (What's this?)

  • 1. P. D'Ancona and S. Spagnolo, Global solvability for the degenerate Kirchhoff equation with real analytic data, Invent. Math., 108 (1992), pp. 247-262. MR 93h:35131
  • 2. J. Ginibre and T. Ozawa, Long range scattering for nonlinear Schrödinger and Hartree equations in space dimension $n\ge 2,$Commun. Math. Phys., 151 (1993), pp. 619-645. MR 93m:35168
  • 3. J. Ginibre and G. Velo, On a class of nonlinear Schrödinger equations. I. The Cauchy problem, general case; II Scattering theory, general case, J. Funct. Anal., 32 (1979), pp. 1-71. MR 82c:35058
  • 4. J. Ginibre and G. Velo, Scattering theory in the energy space of a class of nonlinear Schrödinger equations, J. Math. Pures Appl., 64 (1985), pp. 363-401. MR 87i:35171
  • 5. J. Ginibre and G. Velo, Long range scattering and modified wave operators for some Hartree type equations I, Rev. Math. Phys., 12 (2000), pp. 361-429. CMP 2000:12
  • 6. J. Ginibre and G. Velo, Long range scattering and modified wave operators for some Hartree type equations II, Ann. Inst. H. Poincaré, 1 (2000), pp. 753-800. CMP 2001:02
  • 7. J. Ginibre and G. Velo, Long range scattering and modified wave operators for some Hartree type equations III, Gevrey spaces and low dimensions, preprint (2000).
  • 8. N. Hayashi, Global existence of small analytic solutions to nonlinear Schrödinger equations, Duke Math. J., 60 (1990), pp. 717-727. MR 92d:35270
  • 9. N. Hayashi, E.I. Kaikina and P.I. Naumkin, On the scattering theory for the cubic nonlinear Schrödinger and Hartree type equations in one space dimension, Hokkaido Math. J., 27 (1998), pp. 651-667. MR 99m:35228
  • 10. N. Hayashi, K. Kato and P.I. Naumkin, On the scattering in Gevrey classes for the subcritical Hartree and Schrödinger equations, Ann. Scuol. Norm. Sup. Pisa, 27 (1998), pp. 483-497. MR 2000a:35225
  • 11. N. Hayashi and P.I. Naumkin, Asymptotic behavior in time of solutions to nonlinear Schrödinger and the Hartree equations, Amer. J. Math., 120 (1998), pp. 369-389. MR 99f:35190
  • 12. N. Hayashi and P.I. Naumkin, Scattering theory and large time asymptotics of solutions to the Hartree type equations with a long range potential, Hokkaido Math. J., 30 (2001), 137-161. CMP 2001:08
  • 13. N. Hayashi and P.I. Naumkin, Large time behavior of solutions for derivative cubic nonlinear Schrödinger equations without a self-conjugate property, Funk. Ekva., 42 (1999), pp. 311-324. MR 2000h:35149
  • 14. N. Hayashi, P.I. Naumkin and P.N. Pipolo, Analytic smoothing effects for some derivative nonlinear Schrödinger equations, Tsukuba J. Math., 24 (2000), 21-34. CMP 2001:03
  • 15. N. Hayashi, P.I. Naumkin and H. Uchida, Large time behavior of solutions for derivative cubic nonlinear Schrödinger equations, Publ. RIMS Kyoto Univ., 35 , No. 3 (1999), 501-513. MR 2000j:35246
  • 16. N. Hayashi and T. Ozawa, Scattering theory in the weighted $\mathbf{L}^{2}({\mathbf{R}}^{n})$ spaces for some Schrödinger equations, Ann. Inst. H. Poincaré (Phys. Théor.), 48 ( 1988), pp. 17-37. MR 89k:35175
  • 17. N. Hayashi and Y. Tsutsumi, Remarks on the scattering problem for nonlinear Schrödinger equations, Diff. Equs. and Math. Phys., Lect. Note in Math., Edited by I.W. Knowles and Y. Saito, Springer-Verlag, 1285 (1986), pp. 162-168. MR 89d:35155
  • 18. T. Kato and K. Masuda, Nonlinear evolution equations and analyticity I, Ann. I.H.P. (Anal. non Linéaire), 3 (1986), pp. 455-467. MR 88h:34041
  • 19. S. Klainerman and G. Ponce, Global, small amplitude solutions to nonlinear evolution equations, Commun. Pure Appl. Math., 36 (1983), pp. 133-141. MR 84a:35173
  • 20. P.I. Naumkin, Asymptotics for large time for nonlinear Schrödinger equation, Izvestiya: Math., 61,No. 4 (1997), pp. 757-794. MR 98j:35171
  • 21. T. Ozawa, Long range scattering for nonlinear Schrödinger equations in one space dimension, Commun. Math. Phys., 139 (1991), pp. 479-493. MR 92j:35172
  • 22. T. Ozawa, Remarks on the quadratic nonlinear Schrödinger equations, Funkc. Ekva., 38, No. 2 (1995), pp. 217-232. MR 96j:35238
  • 23. J. Shatah, Global existence of small solutions to nonlinear evolution equations, J. Diff. Equs., 46 (1982), pp. 409-425. MR 84g:35036
  • 24. J.C.H. Simon and E. Taflin, Wave operators and analytic solutions of non-linear Klein-Gordon equations and of non-linear Schrödinger equations, Commun. Math. Phys., 99 (1985), pp. 541-562. MR 86j:35147
  • 25. Y. Tsutsumi, Scattering problem for nonlinear Schrödinger equations, Ann. I.H.P. (Phys. Théor.), 43 (1985), pp. 321-347. MR 87g:35221

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Q55

Retrieve articles in all journals with MSC (2000): 35Q55


Additional Information

Nakao Hayashi
Affiliation: Department of Applied Mathematics, Science University of Tokyo, Tokyo 162-8601, Japan
Address at time of publication: Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka 560-0043, Japan
Email: nhayashi@rs.kagu.sut.ac.jp, nhayashi@math.wani.osaka-u.ac.jp

Pavel I. Naumkin
Affiliation: Instituto de Física y Matemáticas, Universidad Michoacana, AP 2-82, CP 58040, Morelia, Michoacán, México
Email: pavelni@zeus.ccu.umich.mx

Yasuko Yamazaki
Affiliation: Department of Applied Mathematics, Science University of Tokyo, Tokyo 162-8601, Japan
Address at time of publication: Department of Mathematics, Graduate School of Science, Hokkaido University, Sapporo 060, Japan
Email: yamazaki@math.sci.hokudai.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-01-06111-1
Keywords: Subcritical nonlinear Schr\"{o}dinger equations, large time asymptotics, scattering problem
Received by editor(s): May 22, 2000
Received by editor(s) in revised form: September 15, 2000
Published electronically: August 29, 2001
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society